# SDR 04FDEA00565

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,367 hours, 18,236 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt & Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHEN T/O POWER WAS APPLIED BOTH PILOTS NOTICED A VERY STRONG OIL BURNING ODOR.  REJECTED T/O AT 90 KTS, COMPLETED QRH CHECK LIST AND TAXIED TO GATE.  WHEN TAXIING IN POWER ODOR RETURNED.  REMOVED AND REPLACED BOTH LT AND RT A/C PACK WATER SEPARATOR COALESCER BAGS IAW A310-200 AMM 21-51-16-3.  PERFORMED HIGH POWER RUNS ON ENGINES NR 1 AND NR 2.  ALSO ALTERNATED A/C PACKS AND BLEED AIR SOURCES FROM ENGINES IAW A300/A310 JET RUN HANDBOOK, NO OIL ODOR NOTED.  OPS CHECK GOOD.
